Aa
A
A
Close
Avatar universal
Seizure Medication and liver disease
I am a 47 year old female. I recently received blood work results from a life insurance company.
GGT = 95  AST = 31,  ALT = 37, Bilirubin 0.6, Creatinine = 21.7.
Here's my question: I only have an alcoholic drink about once a month when I go to dinner with my husband.
Mainly because I cannot tolerate alcohol well. Even when I was in my twenties I'd throw up after 2-3 drinks on a night out.
From the time I was an infant I took both phenobarbitol and dilantin medications until I was 18 years old and my EEG was found to be normal. (I had two grand mal seizures by the age of 2.)
Could taking these medications have damaged my GGT liver function  -  and still affect so many years later?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
7 hrs ago
5986700 tn?1380794980
Blank
spider6 commented on Failed.
Dec 02
317787 tn?1473362051
Blank
Dee1956 Meegy 172 days!! Coincidenc... Comment
Dec 01
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Liver Disorders Community Resources